James Sellers, "Congruences involving -partition functions", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 946459, 2 pages, 1994. https://doi.org/10.1155/S0161171294000256
Congruences involving -partition functions
The primary goal of this note is to prove the congruence , where denotes the number of -partitions of with at most repetitions. Secondarily, we conjecture a new family of congruences involving , the number of -partitions of with colors.
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.